# SDR CA190726028

- Difficulty date: June 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036142003
- Condition: Corroded
- Location: Bs 1047
- Part time: 39,959 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MAINTENANCE CHECK IT WAS NOTED THAT FS1047 FRAME, P/N MM670-36142-003, HAD CORROSION DAMAGE ON THE LOWER ATTACHING FLANGE UPPER SURFACE BETWEEN S-24L   S-25L. (TC# 20190726028)
